advertisement
Question
Posted by: Julian | 2007/05/09

Heart Palpitations for the past 2 weeks

I have been having palpitations for the past 2 weeks now, I thought it was due to anxiety as I had a MRI scan last Monday(30/04) for another problem (palpitations started that day) , the scan came back fine but I'm still having the palpitations.I was training for a month and taking a fat burner (Hydrocuts)up to the 25/04 and never had any hassles.I was at the Doc on the 04/05 and had an ECG (no problems detected) but i also never had the palpitations during the ECG ! The doc said I should wait another week and if it's the same then we must look at it being anxiety and he will recommend something.The problem is I'm not anxious ! In fact I'm rather happy , I started a new job in Feb but it's going well and have been thru worse circumstances and never had this problem.Please advise what I should do as I have not excersized and staying away from caffeine products as well. I was in contact with the supplier of the fat burner and they say it should not be related.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Julian
The problem is that Hydrocuts contain Mhuang, Guarana and Willow Bark. These three herbs work like ephedrine, caffeine, and aspirin stack (since they are derivatives of these compounds). I think this is your cause.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Smiley | 2007/05/09

Did your Doctor do Thyroid tests? Hyperthyroidism will cause Heart palipitations. If not that, you might need to use a 24 Holter ECG at some stage to monitor your heart and to give Cardiologist a better idea what the cause is.

Reply to Smiley

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement